Acetaminophen PM Extra Strength Caplets - 50 ea
- Acetaminophen PM Extra Strength Caplets For the temporary relief of occasional headaches and minor aches and pains.
- It can be used also in accompanying sleeplessness.
ACTIVE INGREDIENTS :
- Per Caplet: Acetaminophen 500 mg; Diphenhydramine HCI 25 mg.
INACTIVE INGREDIENTS :
- Cellulose; Cornstarch; FD&C Blue #1; FD&C Blue #2; Hydroxypropyl Methylcellulose; Magnesium Stearate; Polyethylene Glycol; Polysorbate 80; Sodium Citrate; Sodium Starch Glycolate; Titanium Dioxide.
- Do as directed by Physician.
Acetaminophen PM Extra Strength Caplets